Search Results

You are looking at 1 - 10 of 404 items for :

  • General Mathematics x
Clear All
Open access

Editor-in-chief Pasha Zusmanovich

Open access

Virgil Pescar and Daniel Breaz

References [1] Mayer, O., The Functions Theory of One Variable Complex , Bucureşti, 1981. [2] Nehari, Z., Conformal Mapping , Mc Graw-Hill Book Comp., New York, 1952 (Dover. Publ. Inc., 1975). [3] Pascu, N. N., An improvement of Becker’s univalence criterion , Proceedings of the Commemorative Session Simion Stoilow (Braşov), Preprint (1987), 43-48.

Open access

Milan Paštéka

References [N] NOVOSELOV, E. V.: Topological theory of polyadic numbers, Trudy Tbilis. Mat. Inst. 27 (1960), 61-69. (In Russian) [N1] NOVOSELOV, E. V.: New method in the probability number theory, Doklady Akademii Nauk. Ser. Mat. 28 (1964) no. 2, 307-364. (In Russian) [P] PAŠTÉKA, M.: Covering densities, Math. Slovaca 42 (1992), 593-614. [Po] POSTNIKOV, R.G.: Introduction to Analytic Number Theory. Moscov, Nauka, 1971. (In Russian); Amer. Math. Soc., Providence RI, 1981 (English translation

Open access

B. Davvaz, N. Rakhsh-Khorshid and K. P. Shum

References [1] I. Adler, Composition rings, Duke Math. J., 29 (1962), 607-623. [2] I. Cristea and S. Jančić-Rašović, Composition hyperrings, An. Şt. Univ. Ovidius Constanţa, 21(2) (2013), 81-94. [3] B. Davvaz, A new view of fundamental relations on hyperrings, Proceed- ings of 10th Int. Congress on Algebraic Hyperstructures and Applications, AHA 2008, pp. 43-55. [4] B. Davvaz and V. Leoreanu-Fotea, Hyperring Theory and Applications, International Academic Press, USA, 2007. [5] B

Open access

Hakan Öztürk, Cengizhan Murathan, Nesip Aktan and Aysel Turgut Vanli

References 1. Blair, D.E. - Geometry of manifolds with structural group U(n) × O(s), J. Differential Geometry, 4 (1970), 155-167. 2. Chern, S.S.; Hamilton, R.S. - On Riemannian metrics adapted to threedimensional contact manifolds, Lecture Notes in Math., 1111, Workshop Bonn 1984 (Bonn, 1984), 279-308, Springer, Berlin, 1985. 3. Falcitelli, M.; Pastore, A.M. - Almost Kenmotsu f-manifolds, Balkan J. Geom. Appl., 12 (2007), 32-43. 4. Goldberg, S.I.; Yano, K. - On normal globally framed f

Open access

Andrzej Rychlewicz

-SAVVOPOULOU, CH.-REILLY, I. L.: On almost-N-continuous functions, J. Austral. Math. Soc., Ser. A 59 (1995), 118-130. [LE] LEVINE, N.: Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-43. [NE] NEUBRUNN, T.: Quasi-continuity, Real Anal. Exchange 14 (1989), 259-306. [NO] NOIRI, T.: Remarks on locally nearly-compact spaces, Boll. Unione Mat. Ital., IV. Ser. 10 (1974), 36-43. [PT] PORTER, J. R.-THOMAS, J.: On H-closed and minimal Hausdorff spaces, Trans. Amer

Open access

Ahmet Karakaş

61. [12] Özarslan, Hikmet S. “A note on | , p n ; δ | k summability factors.” Indian J. Pure Appl. Math. 33, no. 3 (2002): 361-366. Cited on 61. [13] Özarslan, Hikmet S. “On | , p n ; δ | k summability factors.” Kyungpook Math. J. 43, no. 1 (2003): 107-112. Cited on 61. [14] Seyhan, Hikmet. “On the local property of φ − | , p n ; δ | k summability of factored Fourier series.” Bull. Inst. Math. Acad. Sinica 25, no. 4 (1997): 311-316. Cited on 60. [15] Seyhan, Hikmet, and Abdulcabbar Sönmez, “On φ − | , p n ; δ

Open access

Morteza Norouzi, Reza Ameri and Violeta Leoreanu-Fotea

-4124. [19] F. Marty, Sur une generalization de la notion de groupe, 8 iem Congres des Mathematiciens Scandinaves, Stockholm (1934), 45-49. [20] S. Mirvakili, S.M. Anvariyeh, B. Davvaz, Construction of ternary H v- groups and ternary P-hyperoperations , Comm. Algebra, 43 (4) (2015) 1607-1620. [21] S. Mirvakili, B. Davvaz, Relations on Kerasner ( m, n)-hyperrings, European J. Combin, 31 (2010) 790-802. [22] S. Mirvakili, B. Davvaz, Constructions of ( m, n)-hyperrings, Mat. Vesnik, 67 (1) (2015) 1-16. [23] M. Norouzi, I. Cristea, A note on

Open access

Murat Alp, Nurettin Irmak and László Szalay

. Math., 566 (2004), 183-214. [5] C. Fuch, F. Luca, L. Szalay, Diophantine triples with values in binary recurrences, Ann. Scuola Norm. Sup. Pisa. Cl. Sci. 5 Vol. VII (2008), 579-608. [6] V. E. Hoggat, G. E. Bergum, A problem of Fermat and Fibonacci se- quence, Fibonacci Quart. 15 (1977), 323-330. [7] N. Irmak, L. Szalay, Diophantine triples and reduced quadruples with bi- nary recurrence un = Aun1 un2, accepted in Glasnik Math. [8] F. Luca, L. Szalay, Fibonacci Diophantine triples, Glasnik Math., 43 (63

Open access

Noriaki Kamiya

Kantor triple systems, Algebras, Groups and Geometries, 24, 325-348, 2007. [16] N.Kamiya and D.Mondoc, A new class of nonassociative algebras with involution, Proc. Japan Acad. Ser.A, 84, no.5, 68-72, 2008. [17] N.Kamiya and S.Okubo, On δ-Lie Supertriple Systems Associated with (ε,δ)-Freudenthal-Kantor Supertriple Systems, Proc. Edinburgh Math. Soc., 43, 243-260, 2000. [18] N.Kamiya and S.Okubo, Construction of Lie superalgcbras D(2, l;a), G(3) and F(4) from some triple systems, Proc. Edinburgh Math. Soc., 46, 87-98, 2003